# SDR DALA2025012100498

- Difficulty date: January 18, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 93,660 hours, 42,852 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Not Reported
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 678 1R DOOR SLIDE GIRT BAR WILL NOT ALIGN REG INSTALLTION SUSPECT CAM OUT OF ALIGN. CORRECTIVE ACTION: C/W R/R OF R1 DOOR ESCAPE SLIDE W/C 2566-9001-1R RII C/W. (6692692)
